# SDR CALA0100359

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN AFT CARGO DOOR FORWARD FRAME SPLICE, THROUGH HOLE FOR TENSION PULLEY FOR COUNTER BALANCE MECHANISM, APPROXIMATELY 3.5 INCH FROM CENTERLINE OF DOOR.  THE AFT CARGO DOOR WAS REMOVED AND THE FORWARD UPPER AND LOWER FRAME SECTIONS WERE REPLACED IAW SRM 51-40-2 AND 52-30-02.  THE DOOR WAS REINSTALLED IAW CARD 03-5230-1-4003.
